# SDR HNAA2010112200251

- Difficulty date: November 17, 2010
- Submitted: November 28, 2010
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 46,212 hours, 51,041 cycles
- Engine: Pwa PW120A
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED ON CLIMBOUT, WENT OUT DURING CRUISE FLGHT.  R & R EMERGENCY LIGHTS CONTROL BOX, OPS CHECKED GOOD AT THIS TIME. OK FOR SERVICE IAW DASH 0 MM 33-12-01.
